# SDR SIMA20160618006

- Difficulty date: June 18, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 40,237 hours, 35,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM AML PAGE 3974409 ITEM 3, REF LOG PAGE 3974408, ITEM NR 1 FOUND DENT ON THE RT SIDE FUSELAGE FRAME 21-22, STR 18R-19R APPROXIMATELY 2.5" X 2.5", DEPT=1.16.  C/W REPAIR OF DENT ON RT FUSELAGE STR 21 AND STR 20 BETWEEN FRAME 24 AND FRAME 25 IAW ERS EM-53MR-2158.
